# SDR SWAA2024070289700

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1016 WEB AT AFT WET AREA LBL9 - LBL14 WL208.<[01] UPDATED MEASUREMENTS TABLE EXCEPT ITEMS 20 AND 21.;[02] REFER TO FAULT TTG8Q00TJSCF WHERE EA 24-153-01459 WAS ADDED AS A SUBTASK.;[03] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE. REFER TO FAULT TTG8Q00TJSCF WHERE EA 24-153-01459
